Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

WTH is going on???

Posted by on Dec. 30, 2013 at 10:44 AM
  • 11 Replies
1 mom liked this

So I'm 4dpo. . . first cycle of Clomid

I'm gassy (how embarrasing) AND having a kinda like burning sensation that comes and goes over both ovary areas. . .also a little crampy on and off . . . .  wth? I don't remember ever having this before.   Any ideas???

Today I go have an ultrasound and progesterone check (day 21) but I don't know what good it will do. . . ugh. . . .

by on Dec. 30, 2013 at 10:44 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Janenyandia
by on Dec. 30, 2013 at 10:49 AM
Am also on 1st clomid cycle cd12,i xperied mood swigs and terrible hot flushes.
Posted on CafeMom Mobile
mss119
by Maggie on Dec. 30, 2013 at 10:50 AM
Not sure but I know Clomid can make hormonal symptoms more extreme, gl and fx this is your cycle!
Ourbabygoals
by on Dec. 30, 2013 at 10:55 AM

 

Quoting Janenyandia: Am also on 1st clomid cycle cd12,i xperied mood swigs and terrible hot flushes.

 I haven't had "hot flashes" unless you count the anger ugh. . . wow moody and anger galore!!!  The anger is a little better in the past couple of days but there for a minute I thought I was going to beat someone to death lol

Ourbabygoals
by on Dec. 30, 2013 at 10:56 AM

 

Quoting mss119: Not sure but I know Clomid can make hormonal symptoms more extreme, gl and fx this is your cycle!

 thanks, I doubt this is my cycle. . . but I guess we'll see lol

missmealwayz87
by Shauna on Dec. 30, 2013 at 11:01 AM
I was an emotional wreck my first round... I had the stinging pains you are describing as well... my Dr said it's just med trying to do it's magic.. I'm on round 4 now they moved me to 100mg a day instead of 50... I haven't had any side effects except the first month glad and baby dust to you :) if you wanna chat my ears are always open to listen... nice to have friends to share the journey.. it's not always easy
Ourbabygoals
by on Dec. 30, 2013 at 11:04 AM

 

Quoting missmealwayz87: I was an emotional wreck my first round... I had the stinging pains you are describing as well... my Dr said it's just med trying to do it's magic.. I'm on round 4 now they moved me to 100mg a day instead of 50... I haven't had any side effects except the first month glad and baby dust to you :) if you wanna chat my ears are always open to listen... nice to have friends to share the journey.. it's not always easy

 thanks so much for your response.  I was just worried there was something wrong, I have never had the "burning" sensation before. . . . GL to you. . . and thanks!

mss119
by Maggie on Dec. 30, 2013 at 11:38 AM
1 mom liked this
Well fx it surprises you this time! Lol

Quoting Ourbabygoals:

 


Quoting mss119: Not sure but I know Clomid can make hormonal symptoms more extreme, gl and fx this is your cycle!

 thanks, I doubt this is my cycle. . . but I guess we'll see lol

mdm122789
by Mel on Dec. 30, 2013 at 12:03 PM

I was like that my whole first cycle and got AF one day late, good luck! 

Ourbabygoals
by on Dec. 30, 2013 at 12:21 PM
Ty

Quoting mdm122789:

I was like that my whole first cycle and got AF one day late, good luck! 

mdawn028
by on Dec. 30, 2013 at 2:14 PM
Gl on your u/s hugs
Keep me posted sweety hope you get a BFP hugs hon
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)